Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from sleepless, weight loss and hair fall. Taken calcirol, protiene powders and calcium supplements. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1473 Questions

I am 33 years old male my height 160cm weigh 53kg

I am writing this mail to seek your kind advise/opinion about my health

problems which I am suffering by sleepless weight loss,hair fall lot since

long years. I really want to grow taller for at least 2 inches so I have

been taken a lot of medicine like calcirol XXXXXXX CY YUM,protiene powders

and calcium supplements since I was 20 years old but there are no change or

height growth taken place.

My whole body is look like a child of 18 years old .My both legs and hands

are short and very tiny (like skeleton).Actually i don't have any

health problems ( the problem is high cortisol and high blood sugarAC and high Testosterone) and my both hands and legs

are always shaking and voice also very weak like a 15 years old child.

Actualy my bones are very slim and tiny like that of a child at the age of

6 and 13 I got a jaundice so I used to take a lot of medicine at the age of 9 I got a surgery into my leg due a

accident after 13 I have not grown anymore

I request you to please suggest/advise me for which medicine in order to

above facts which I needed to be used I hope your kind self will help me to

get rid of my current problems and please suggest for a permanent remedy

.my parents and siblings are healthy and they

are taller than me .

(My blood sugar AC -99 mg %..........(.Normal range-100),

Blood sugar PC -115 mg % .................................(80-140

Doctor what i should do? What kind of medicine should i use?

I consulted many doctors and even tried hompc as well.i am really desperate

as it has affected me a lot mentally

I am looking forward to your expert opinion

Thanks in advance



*Blood Hormonology*

Somatomedine C (IGF-1)

210 µg/L


27, 30 nmol/*L

Reference values * women µg/L * men µg/L

- 2 month to 5 years 34 - 172 27 - 114

- 6 to 8 years 80 - 244 55 - 206

- 9 to 11 years 87 - 399 85 - 249

-12 to 15 years 188 - 510 115 - 498

-16 to 20 years 268 - 471 247 - 482

-21 to 24 years 149 - 332 188 - 400

-25 to 39 years 108 - 247 96 - 228

-40 to 54 years 93 - 245 88 - 210

-55 to 60 years 54 - 204 55 - 186

-60 to 70 years 94 - 225 94 - 225

-70 to 80 years 81 - 144 81 - 144



Test Result Units Reference Range Method

Estradiol (E2)

(17 Beta Estradiol) 35.0 pg/mL 11 - 44 CMIA*


*Total urine volume LI

* 2900 mL

Urinary Hormonology

Free cortisol - Compound F (Extraction - RIA) * LI

52 µg/24h


Reference values

143 {20-50 µg/24h

55-138 nmol/24h


Testosterone-Total 30.83 nmol/L 5.76-30.43 CMIA SERUM


Blood Hormonology

* ACTH-Corticotrophine

* 10,0 pmol/L

* 45,5 ng/L


- at 8 a.m.: 1.6 to 13.9 pmol/L

-am 4p.m.: level decreased at 50% of 8 a.m. values



TSH(Thyroid Stimulating Hormone) 2.2468 pIU/mL 0.470- 4.640 CMIA

Total T4(Thyroxine-Total 74.0 nmol/L 58.0-161.0 CMIA

Doctor, My bood sugar, Free Cortsol and Testosterone are very high and i heard if cortisol goes high it will causes to cushing what i should do to decrease my cortisol level ,Blood sugar AC and Testosterone? Could you please suggest me a medicine? i have been facing these problems since i was 8 years old.

My blood sugar AC -99 mg %

Free cortisol - Compound F (Extraction - RIA) * LI

Reference Value

52 µg/24h {20-50 µg/24h

143 nmol/24h (55-138 nmol/24h)

Testosterone-Total 30.83 nmol/L ( 5.76-30.43 )
Posted Mon, 24 Jun 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 18 hours later
I understand your concerns

When you had that surgery on your leg,was any metal implant or rod inserte?

If possible,please scan and send your lab results. it will make for easier reading

I dont see any glucose problems. The cortisol and testosterone are also only mildly elevated.

I dont suspect a problem there.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor